Stochastic Equicontinuity and Weak Convergence of Unbounded Sequential Empirical Proceses
Download full text from publisherTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
References listed on IDEAS
- Lawrence Summers & Jonathan Gruber & Rodrigo Vergara, 1993.
"Taxation and the Structure of Labor Markets: The Case of Corporatism,"
The Quarterly Journal of Economics,
Oxford University Press, vol. 108(2), pages 385-411.
- Lawrence H. Summers & Jonathan Gruber & Rodrigo Vergara, 1992. "Taxation and the Structure of Labor Markets: The Case of Corporatism," NBER Working Papers 4063, National Bureau of Economic Research, Inc.
- Joseph P. Newhouse, 1992. "Medical Care Costs: How Much Welfare Loss?," Journal of Economic Perspectives, American Economic Association, vol. 6(3), pages 3-21, Summer.
- Summers, Lawrence H, 1989. "Some Simple Economics of Mandated Benefits," American Economic Review, American Economic Association, vol. 79(2), pages 177-183, May.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Martinez Oscar & Olmo Jose, 2012.
"A Nonlinear Threshold Model for the Dependence of Extremes of Stationary Sequences,"
Studies in Nonlinear Dynamics & Econometrics,
De Gruyter, vol. 16(3), pages 1-39, September.
- Martínez Ibáñez, Oscar & Olmo, José, 2008. "A nonlinear threshold model for the dependence of extremes of stationary sequences," Working Papers 2072/5361, Universitat Rovira i Virgili, Department of Economics.
- Martinez, O. & Olmo, J., 2008. "A Nonlinear Threshold Model for the Dependence of Extremes of Stationary Sequences," Working Papers 08/08, Department of Economics, City University London.
- Rohmer, Tom, 2016. "Some results on change-point detection in cross-sectional dependence of multivariate data with changes in marginal distributions," Statistics & Probability Letters, Elsevier, vol. 119(C), pages 45-54.
- Bouhaddioui, Chafik & Ghoudi, Kilani, 2012. "Empirical processes for infinite variance autoregressive models," Journal of Multivariate Analysis, Elsevier, vol. 107(C), pages 319-335.
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:mit:worpap:94-07. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Linda Woodbury). General contact details of provider: http://edirc.repec.org/data/edmitus.html .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.